5 doctors weighed in:

I've take 6 Aleve (naproxen) over 7 hours . Not feeling well know. Heartburn!!!

5 doctors weighed in
Dr. Jan Lei Iwata
Ophthalmology
2 doctors agree

In brief: Start drinking water

If you are taking 6 OTC Aleve then that's 1340 mg of naproxen taken that can cause gastritis, or inflammation of your stomach's lining.
Normal dose is 440-660 (1 tab every 8-12 hours). If you haven't already started drinking more water (several glasses to reduce the irritation), you may need to go to the ER to have your stomach pumped to remove it, so you don't end up w/ an ulcer, or small bleed.

In brief: Start drinking water

If you are taking 6 OTC Aleve then that's 1340 mg of naproxen taken that can cause gastritis, or inflammation of your stomach's lining.
Normal dose is 440-660 (1 tab every 8-12 hours). If you haven't already started drinking more water (several glasses to reduce the irritation), you may need to go to the ER to have your stomach pumped to remove it, so you don't end up w/ an ulcer, or small bleed.
Dr. Jan Lei Iwata
Dr. Jan Lei Iwata
Thank
Dr. Tinah Canda
Internal Medicine
2 doctors agree

In brief: NSAIDS

It seems like you are taking too much of the Aleve (naproxen).
Non-steroidal anti-inflammatory agents as Aleve (naproxen) are known to be quite corrosive the gastrointestinal lining at the recommended dosages. It worsens heartburn and also can cause GI bleeding. Please be careful in taking medications.

In brief: NSAIDS

It seems like you are taking too much of the Aleve (naproxen).
Non-steroidal anti-inflammatory agents as Aleve (naproxen) are known to be quite corrosive the gastrointestinal lining at the recommended dosages. It worsens heartburn and also can cause GI bleeding. Please be careful in taking medications.
Dr. Tinah Canda
Dr. Tinah Canda
Thank
Dr. Deborah Josefson
Internal Medicine
1 doctor agrees

In brief: Rule out ulcer

You have taken too much aleve (naproxen) in a short time.
This can irritate your stomach ( gastritis) and possibly cause a stomach ulcer. You can try 30 mls of Maalox or Tums and see if this helps. If the pain doesn't go away, see your doctor or gastroenterologist

In brief: Rule out ulcer

You have taken too much aleve (naproxen) in a short time.
This can irritate your stomach ( gastritis) and possibly cause a stomach ulcer. You can try 30 mls of Maalox or Tums and see if this helps. If the pain doesn't go away, see your doctor or gastroenterologist
Dr. Deborah Josefson
Dr. Deborah Josefson
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available